Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 78, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 8, 2007, 1:40 AM CDT for Barry County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 1:40 AM CDT (06:40 UTC)
- Expired
- Jun 8, 2007, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Barry County, MO
The radar
The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:00 AM CDT | FLASH FLOOD | Cassville, MO | A FEW LOW WATER CROSSINGS FLOODED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 140 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 080645 FFWSGF MOC009-081300- /X.NEW.KSGF.FF.W.0078.070608T0640Z-070608T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 140 AM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BARRY COUNTY IN SOUTHWEST MISSOURI... * UNTIL 800 AM CDT. * AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE NORTHERN HALF OF BARRY COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... CASSVILLE...MONETT...EXETER...PURDY AND WHEATON. RADAR ESTIMATES THAT ONE TO TWO INCHES OF RAIN HAS FALLEN ACROSS NORTHERN BARRY COUNTY OVER THE LAST THREE HOURS. AN ADDITIONAL ONE TO TWO INCHES ARE LIKELY THROUGH 4 AM. THE HEAVIEST RAINFALL HAS OCCURRED FROM THE WOODWARD CREEK TRIBUTARY TO THE JENKINS CREEK BASIN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3692 9359 3667 9359 3663 9407 3692 9407 $$ SCHAUMANN
3 follow-up statements
000 WGUS73 KSGF 080907 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 406 AM CDT FRI JUN 8 2007 MOC009-081300- /X.CON.KSGF.FF.W.0078.000000T0000Z-070608T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARRY MO- 406 AM CDT FRI JUN 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR NORTHERN BARRY COUNTY... AT 402 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER LINE OF STRONG THUNDERSTORMS ACROSS NORTHERN AND CENTRAL BARRY COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... CASSVILLE...MONETT...EXETER...PURDY AND WHEATON. RADAR ESTIMATES AS MUCH AS THREE TO FOUR INCHES OF RAIN HAS FALLEN OVERNIGHT FROM THE CORDER HOLLOW BASIN TO THE EAST FORK OF JENKINS CREEK. AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE THROUGH 6 AM. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3692 9359 3667 9359 3663 9407 3692 9407 $$ SCHAUMANN
000 WGUS73 KSGF 081123 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 619 AM CDT FRI JUN 8 2007 MOC009-081300- /X.CON.KSGF.FF.W.0078.000000T0000Z-070608T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARRY MO- 619 AM CDT FRI JUN 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR NORTHERN BARRY COUNTY... AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT RAIN HAD ENDED ACROSS MUCH OF BARRY COUNTY. RADAR ESTIMATES THAT AS MUCH AS THREE TO FOUR INCHES OF RAIN FELL OVERNIGHT ACROSS THE NORTHERN HALF OF BARRY COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... CASSVILLE...MONETT...EXETER...PURDY AND WHEATON. THE HEAVIEST RAINFALL HAS OCCURRED FROM THE CORDER HOLLOW BASIN TO THE EAST FORK OF JENKINS CREEK. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3692 9359 3667 9359 3663 9407 3692 9407 $$ SCHAUMANN
000 WGUS73 KSGF 081253 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 752 AM CDT FRI JUN 8 2007 MOC009-081302- /X.EXP.KSGF.FF.W.0078.000000T0000Z-070608T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARRY MO- 752 AM CDT FRI JUN 8 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR NORTHERN BARRY COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE. HOWEVER FLOODING MAY CONTINUE ON SOME STREAMS AND LOW WATER CROSSINGS. THE FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL FLOOD WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3692 9359 3667 9359 3663 9407 3692 9407 $$ FOSTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 1:10 AM CDT, 30 minutes earlier.
Area forecast discussion, Jun 8, 1:10 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 110 AM CDT FRI JUN 08 2007 .DISCUSSION... CONVECTION BEGINNING TO TRANSITION INTO LINEAR MODE. TWO AREAS OF CONCERN AT THIS TIME. FIRST AREA IS ACROSS CENTRAL AND SOUTHWEST MISSOURI WHERE SEVERAL SMALL LINE SEGMENTS RESIDE. LATEST LAPS ANALYSIS ALONG WITH RECENTLY RELEASED KSGF RAOB INDICATE CONVECTIVE INHIBITION ON THE ORDER OF -50 TO -75 J/KG HAS DEVELOPED. A MODERATELY UNSTABLE ATMOSPHERE EXISTS ABOVE THE CAP WITH 1500 J/KG OR SO OF CAPE. LOW LEVEL SHEAR PROFILES CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT...BUT THIS THREAT IS DIMINISHING WITH THE AFOREMENTIONED CAP. BIGGER THREAT APPEARS TO BE STRAIGHT LINE WINDS. LATEST DATA SUGGESTS A THETA-E DIFFERENCE BETWEEN THE SURFACE AND 700 MB OF 25-30 DEGREES. THIS COUPLED WITH A 0-2KM SHEAR VECTOR OF ABOUT 20 KNOTS TOWARDS THE EAST WILL FAVOR A DAMAGING WIND THREAT WITH STRONGER CONVECTION PROPAGATING EAST. MID LEVEL LAPSE RATES AND SPEED SHEAR WILL ALSO CONTINUE TO SUPPORT A SEVERE HAIL THREAT. SECOND AREA OF CONCERN IS WITH CONVECTION DEVELOPING BEHIND AN INCOMING COLD FRONT FROM CLINTON TO PARSONS. THIS BROKEN LINE OF CONVECTION WILL LIKELY INCREASE AND FILL IN AS LARGE SCALE ASCENT INCREASES WITH INCOMING SHORT WAVE TROUGH AND RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET IN THE VICINITY. STILL ENOUGH INSTABILITY AND MID LEVEL SHEAR PRESENT FOR A MARGINAL HAIL THREAT. STRONGER MOMENTUMS WOULD HAVE A TOUGHER TIME TRANSPORTING DOWN IN THIS ENVIRONMENT...BUT ANY STRONGER UPDRAFTS WILL SUPPORT A DAMAGING WIND THREAT. THIS LINE IS EXPECTED TO AFFECT MUCH OF THE OZARKS DURING THE OVERNIGHT AND EARLY MORNING HOURS. SCHAUMANN && .PREV DISCUSSION... /922 PM CDT THU JUN 07 2007/ ACTIVE NIGHT OF WEATHER ON TAP. WHILE THE DRY LINE STALLED OUT TO OUR WEST LATE THIS AFTERNOON...A COLD FRONT HAS SURGED TO THE SOUTHEAST ACROSS CENTRAL KANSAS DURING THE PAST FEW HOURS...ASSOCIATED WITH A MID LEVEL LEVEL DISTURBANCE ROUNDING THE BASE OF THE UPPER LOW OVER THE NORTHERN PLAINS. THIS COLD FRONT WILL OVERTAKE THE AFOREMENTIONED DRY LINE DURING THE NEXT FEW HOURS AND PROVIDE THE LIFT NEEDED TO BREAK THE CAP NOTED ON THE 00Z KSGF SOUNDING. THE CAP HAS WEAKENED SUFFICIENTLY TO OUR WEST (AND AHEAD OF THE DRYLINE) TO ALLOW FOR A FEW TSRA TO DEVELOP FROM CENTRAL KS TO SE KS. SCT SUPERCELLS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE THROUGH MIDNIGHT AND AFFECT EXTREME SE KS AND FAR WESTERN MO. ADDITIONAL THUNDERSTORM ARE ANTICIPATED AS THE COLD FRONT SURGES INTO THIS WARM AND UNSTABLE AIRMASS. A COMBINATION OF ISOLATED SUPERCELLS AND LINE SEGMENTS ARE FIRST EXPECTED...WITH AN EVENTUAL MORPH INTO A SQUALL LINE. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE. TIMING WISE...AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR CAN EXPECT STORMS PRIOR TO 3AM...WITH AREAS EAST OF THE HIGHWAY 65 CORRIDOR EXPERIENCE STORMS AFTER 3AM. GAGAN /320 PM CDT THU JUN 07 2007/ THE FULL SUITE OF SEVERE WEATHER CAN BE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING AND OVERNIGHT. WILL BE MONITORING SATELLITE TRENDS CLOSELY THIS AFTERNOON FOR THE POSSIBILITY OF CAP EROSION. THE LATEST SREF GUIDANCE SUGGESTS THAT THERE IS ABOUT A 30% CHANCE OF THE CAP BREAKING PRIOR TO 00Z...WITH THE BEST CHANCES OCCURRING WEST OF HIGHWAY 65. OTHERWISE MORE NUMEROUS STORMS WILL DEVELOP ALONG THE DRYLINE OVER THE FLINT HILLS LATE THIS AFTERNOON AND THIS EVENING...EVENTUALLY SPREADING INTO THE OZARKS THROUGH THE LATE EVENING AND OVERNIGHT HOURS. HIGH END INSTABILITY AND SHEAR PARAMETERS SUGGEST THE LIKELIHOOD OF ORGANIZED CONVECTION CAPABLE OF PRODUCING ALL MODES OF SEVERE PHENOMENA. CRAMER SHORT TERM...TONIGHT THROUGH SATURDAY INTENSE CYCLONE CURRENTLY MOVING THROUGH THE NORTHERN PLAINS SHOULD PROVIDE A TRANSITION FROM A SPRING TO A MORE SUMMER TYPE PATTERN. FRONT/DRYLINE WILL MAKE ITS WAY INTO THE CWA DURING THE OVERNIGHT HOURS. SEVERE POTENTIAL IS DEFINITELY THERE. CURRENTLY UNDER A CAPPED ENVIRONMENT BUT INSTABILITY AND SHEAR PRESENT FOR SUPERCELL FORMATION. A COMBINATION OF THE APPROACHING SURFACE FRONT AND AN UPPER LEVEL SPEED MAX WILL ALLOW CAP TO WEAKEN SOMETIME THIS EVENING. FRONT MAKES ITS WAY THROUGH THE AREA BY 12Z FRIDAY AND BECOMES EAST-WEST ORIENTED ACROSS ARKANSAS. UPPER LEVEL HIGH PRESSURE THEN BEGINS BUILDING OVER THE SOUTHERN STATES ON FRIDAY. SURFACE FRONT REMAINS CLOSE ENOUGH TO THE AREA TO WARRANT AT LEAST SLIGHT CHANCE POPS ALONG ARKANSAS BORDER THROUGH SATURDAY. LONG TERM...SUNDAY THROUGH THURSDAY MEAN TROUGH BEGINS TO SET UP ACROSS WESTERN U.S. ON SUNDAY ALLOWING RIDGING TO TAKE PLACE OVER THE OZARKS. AS THE SURFACE HIGH MOVES ON TO THE EAST...CONVECTION WILL BECOME MORE WIDELY SCATTERED IN NATURE AND WILL MORE LIKELY DEPEND ON THE MOVEMENT OF DISCRETE UPPER LEVEL WAVES ACROSS THE TOP OF THE FLAT RIDGE. TEMPERATURES WILL BE AT TO JUST SLIGHTLY ABOVE SEASONAL NORMALS. GUIDANCE TEMPS SEEMED REASONABLE AND DID NOT MAKE TOO MANY ADJUSTMENTS. GAEDE && .AVIATION... FOR THE 06Z KSGF/KJLN TAFS: COLD FRONT MOVING INTO THE AREA WILL PRODUCE SHOWERS AND STRONG TO SEVERE THUNDERSTORM ACROSS THE SGF AND JLN TERMINALS THROUGH AROUND 10Z. LARGE HAIL...DAMAGING WINDS...AND TORNADOES REMAIN POSSIBLE. CEILING AND VISIBILITIES SHOULD REMAIN VFR EXCEPT IN THUNDERSTORMS WHERE BRIEF MVFR CONDITIONS WILL BE POSSIBLE. UPON THE PASSAGE OF THE FRONT...EXPECTED WINDS TO SHIFT TO THE NORTHWEST. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jun 8, 1:26 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 126 AM CDT FRI JUN 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 126 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS... AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED AREAS OF FLASH FLOODING. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS OVERNIGHT. DISCUSSION: MODERATE INSTABILITY AND STRONG WIND SHEAR WILL CONTINUE TO SUPPORT CLUSTERS OF STRONG TO SEVERE STORMS ALONG AND SOUTH OF INTERSTATE 44. STRONG STRAIGHT LINE WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. A LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH SOUTHEAST ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT AND FRIDAY MORNING. STRONG STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH THIS ACTIVITY. DUE TO THE VERY MOIST AIRMASS IN PLACE...SOME LOCATIONS WILL EXPERIENCE FLASH FLOODING OF SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL MISSOURI EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE WITH DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE AREA DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH LATER IN THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF INTERSTATE 44 THROUGH 4 AM. SPOTTER ACTIVATION WILL BE POSSIBLE NORTH OF THE INTERSTATE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE/CRAMER/SCHAUMANN
In the hours before
Local storm report, Jun 7, 11:17 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG CAPLINGER MILLS 37.79N 93.80W
06/07/2007 CEDAR MO TRAINED SPOTTER
TREES DOWN
&&
BARJENBRUCHLocal storm report, Jun 7, 11:46 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG JOPLIN 37.08N 94.51W
06/07/2007 JASPER MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN JOPLIN.
&&
BARJENBRUCHLocal storm report, Jun 8, 12:50 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST PIERCE CITY 36.95N 94.00W
06/08/2007 E50 MPH LAWRENCE MO TRAINED SPOTTER
&&
BARJENBRUCHSpecial weather statement, Jun 8, 12:54 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 AM CDT FRI JUN 8 2007 MOZ093-101-080630- NEWTON MO-MCDONALD MO- 1254 AM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND NEWTON COUNTIES UNTIL 130 AM CDT... AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SENECA...OR 14 MILES EAST OF MIAMI... MOVING EAST AT 25 MPH. PEOPLE IN NEWTON AND NORTHERN MCDONALD COUNTIES...INCLUDING THE CITIES OF SENECA...GOODMAN AND NEOSHO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. WISE
Local storm report, Jun 8, 1:17 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG SAGINAW 37.02N 94.47W
06/07/2007 NEWTON MO LAW ENFORCEMENT
TREES DOWN IN THE CITY.
&&
BARJENBRUCHLocal storm report, Jun 8, 1:20 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 2 SW LEAWOOD 37.01N 94.52W
06/07/2007 E60 MPH NEWTON MO TRAINED SPOTTER
60 MPH WIND GUST AND PENNY SIZE HAIL.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 59 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 59 min |
| Jun 7, 11:18 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 7, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 53 min |
| Jun 7, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 30 min |
| Jun 7, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 50 min |
| Jun 8, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 62 min |
| Jun 8, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 59 min |
| Jun 8, 1:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 62 min |
| Jun 8, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| Jun 8, 3:00 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 60 min |
| Jun 8, 3:29 AM CDT | Flash Flood Warning | SGF | Stone | 5 hr |
| Jun 8, 4:55 AM CDT | Flash Flood Warning | SGF | Christian | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.